# SDR SCNA95140

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP8598CK
- Condition: Failed
- Location: Aft Fus
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS TAXIING, THE CABIN FILLED WITH SMOKE.  MAINTENANCE FOUND THE APU INTERNALLY FAILED CAUSING SMOKE, IT WAS THEN INTRODUCED INTO THE CABIN THOUGH THE AIRCRAFT PACKS.  THE APU WAS REMOVED AND REPLACED AND OPERATIONS CHECKED NORMAL.
